# SDR SWAA2024011225304

- Difficulty date: November 27, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E PANEL 551GB INB SUPPORT RODS UPPER SUPPORT FITTING CRACKED MKD DOT<[01] SUMMARY=REMOVED UPPER SUPPORT FITTING L/W REAR SPAR FIXED T/E PANEL 551GB INB AS PER B737-8 SRM 51-40-02-0G-0. INSTALLED NEW UPPER SUPPORT FITTING AT L/W REAR SPAR FIXED T/E PANEL 551GB INB SUPPORT RODS AS PER B737-8 SRM 51-40-02-0G-0.;[02] VERIFIED REMOVED AND REPLACED UPPER SUPPORT FITTING L/W REAR SPAR FIXED T/E PANEL 551GB INB.
